MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-A
Medical Device Problem Codes Degraded (1153); Perivalvular Leak (1457)
Health Effect - Clinical Codes Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) -trifecta gt pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2018, a 19mm trifecta gt valve was successfully implanted due to aortic stenosis of the native valve.On (b)(6) 2018, a post procedure echocardiogram was performed and showed mild paravalvular aortic regurgitation.During the six-month follow-up appointment, no regurgitation was observed.On (b)(6) 2023, it was confirmed that structural valve deterioration had occurred on the trifecta valve due to decreased leaflet mobility.No intervention was provided.The patient continues to be followed in the clinical study.
 
Additional Manufacturer Narrative
An event of mild paravalvular aortic regurgitation post procedure and structural valve deterioration due to decreased leaflet mobility was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, which confirmed the temperature indicator was not activated prior to release from abbott.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(6) - trifecta gt pmcf, patient site id: (b)(6).It was reported that on (b)(6) 2018, a 19mm trifecta gt valve was successfully implanted due to aortic stenosis of the native valve.On (b)(6) 2018, a post procedure echocardiogram was performed and showed mild paravalvular aortic regurgitation.The max velocity was recorded at 4.55m/s, the max gradient was 55 mmhg, and mid-gradient was 55mmhg.During the six-month follow-up appointment, no regurgitation was observed.On (b)(6) 2023 during a scheduled test, it was confirmed that structural valve deterioration had occurred on the trifecta valve due to decreased leaflet mobility.The patient's dyspnea progressed to new york heart association (nyha) ii.No intervention was provided.The patient continues to be followed in the clinical study.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16781869
Report Number2135147-2023-01746
Device Sequence Number6397886
Product Code LWR
UDI-Device Identifier05415067018205
UDI-Public05415067018205
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model NumberTFGT-A
Device Catalogue NumberTFGT-19A
Device Lot Number6086615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityHispanic
Patient RaceWhite